Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 148, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 25, 2014, 5:03 PM MDT for Banner County, Scotts Bluff County, Nebraska; Goshen County, Wyoming. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2014, 5:03 PM MDT (23:03 UTC)
- Expired
- Aug 25, 2014, 5:45 PM MDT
- In force
- 42 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Banner County, NE, Scotts Bluff County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 79 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 5:27 PM MDT | HAIL 1 | 2 N La Grange, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
726
WUUS55 KCYS 252303
SVRCYS
NEC007-157-WYC015-252345-
/O.NEW.KCYS.SV.W.0148.140825T2303Z-140825T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
503 PM MDT MON AUG 25 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
* UNTIL 545 PM MDT
* AT 503 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF MERIDEN REST AREA...AND MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
LA GRANGE...HAWK SPRINGS RECREATION AREA AND HAWK SPRINGS
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4153 10405 4156 10406 4157 10436 4174 10440
4186 10386 4151 10388
TIME...MOT...LOC 2303Z 250DEG 22KT 4161 10428
HAIL...1.25IN
WIND...<50MPH
$$
LIEBL1 follow-up statement
161
WWUS55 KCYS 252317
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
517 PM MDT MON AUG 25 2014
NEC007-157-WYC015-252345-
/O.CON.KCYS.SV.W.0148.000000T0000Z-140825T2345Z/
BANNER NE-SCOTTS BLUFF NE-GOSHEN WY-
517 PM MDT MON AUG 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GOSHEN...SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES
UNTIL 545 PM MDT...
AT 514 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA GRANGE...
AND MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
LA GRANGE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4156 10406 4157 10421 4161 10426 4178 10420
4186 10386 4154 10388
TIME...MOT...LOC 2316Z 251DEG 24KT 4164 10417
HAIL...1.25IN
WIND...<50MPH
$$
LIEBLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:04 PM MDT, 59 minutes earlier.
Area forecast discussion, Aug 25, 4:04 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 404 PM MDT MON AUG 25 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 404 PM MDT MON AUG 25 2014 VIGOROUS CONVECTION HAS DEVELOPED OVER THE SNOWY AND SIERRA MADRE MOUNTAINS EARLY THIS AFTERNOON AHEAD OF A SHORTWAVE FEATURE MOVING UP FROM SOUTHWESTERN CO. THE ENVIRONMENT HERE IS RELATIVELY UNSTABLE WITH 500 TO 1000 J/KG OF SBCAPE ANALYZED ON MESOANALYSIS...WITH LLVL LAPSE RATES OF 7 TO 8 C/KM. AS THE STORM NEAR LARAMIE EARLIER ALREADY PRODUCE SMALL TO SEVERE SIZE HAIL...WOULD EXPECT ONE OR TWO MORE STORMS TO ORGANIZE LIKE THIS THROUGH THE LATE AFTERNOON...WITH THE MAJORITY OF STORMS PRODUCING MODERATE TO HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS THROUGH THE EVENING. FURTHER EAST ACROSS THE PLAINS...EAST-SOUTHEASTERLY UPSLOPE FLOW IS STRENGTHENING AHEAD OF THE UPPER WAVE WAVE...ALTHOUGH INSTABILITY PARAMETERS ARE NOT TOO IMPRESSIVE. SO WOULD EXPECT THE CONVECTION COMING OFF THE MOUNTAINS LATE THIS AFT AND EVENING TO NOT BE AS VIGOROUS OVER THE PLAINS. STILL CANNOT RULE OUT GUSTY WINDS AND SMALL HAIL AS THE APPROACHING SHORTWAVE WILL HELP GENERATE STRONG UPDRAFTS AT TIMES THRU THIS EVENING. SHOULD SEE A BREAK IN THE ACTIVITY LATE TONIGHT WITH ANOTHER ROUND OF SHOWERS AND T-STORMS DEVELOPING IN THE LATE MORNING AND AFTERNOON TOMORROW AHEAD OF A STRONGER WAVE EJECTING OUT AHEAD OF THE MAIN LOW SITUATED OVER NV/UT. PERSISTENT SOUTHEASTERLY FLOW OVER THE PLAINS WILL CONTINUE TO ADVECT IN HIGHER DEW POINTS THROUGH THE DAY...WITH SBCAPE VALUES INCREASING TO BETWEEN 500 AND 1500 J/KG THROUGH THE DAY. SHEAR WILL BE LESS THO...AND WILL AVERAGE AROUND 30 KTS ACROSS THE CWA. SO THERE WILL ONCE AGAIN BE POTENTIAL FOR STRONG STORMS...ESPECIALLY IN THE EAST WITHIN THE RELATIVELY UNSTABLE ENVIRONMENT WHERE A WEAK CAP IS IN PLACE...BUT LIKELY WILL SEE LESS ORGANIZATION AND MORE VERTICAL UPDRAFTS WHICH WILL LEND TO MORE A HEAVY RAIN AND SMALL HAIL TO MARGINAL SEVERE HAIL THREAT. THE MAIN UPPER LOW WILL MOVE INTO WESTERN COLORADO ON WEDNESDAY...WITH MODELS INDICATING A GOOD DOSE OF MID LEVEL ENERGY AND LOW-MID LEVEL CONVERGENCE SUPPORTING WIDESPREAD LIFT ACROSS THE CWA. SO WILL MAINTAIN THE TREND UPWARD FOR POPS ACROSS THE AREA FOR WEDNESDAY. NOT A WHOLE LOT OF INSTABILITY IS PROGGED DURING THIS TIME...SO LIKELY TO BE A STEADY MODERATE RAINFALL WITH ANY FLOODING POTENTIAL TO REMAIN LOCAL. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH WEDNESDAY. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 404 PM MDT MON AUG 25 2014 WEDNESDAY NIGHT...SLOW MOVING UPPER TROUGH SLIDES ACROSS OUR COUNTIES...WITH AT LEAST SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS PREVAILING WELL INTO THE EVENING HOURS...AND SCATTERED SHOWERS AFTER MIDNIGHT. THURSDAY...SHORTWAVE TROUGH MOVES SLOWLY INTO WESTERN NEBRASKA AND WESTERN KANSAS WITH A MORE STABLE AIRMASS MOVING IN ACROSS OUR COUNTIES AND ONLY SOME LEFTOVER SHOWERS AND THUNDERSTORMS IN THE AFTERNOON FROM CHADRON TO KIMBALL TO CHEYENNE AND LARAMIE. FRIDAY...LOW AND MID LEVELS DRY OUT AS RIDGING ALOFT DEVELOPS OVERHEAD...THUS A DRY AND WARMER DAY ON TAP. SATURDAY...THE DRY AND WARMER TEMPERATURES CONTINUE INTO LABOR DAY WEEKEND AS FASTER SOUTHWEST FLOW ALOFT MOVES OVER MONTANA...INDUCING SURFACE LEE TROUGHING OVER THE EASTERN SLOPES OF THE ROCKIES...AND FURTHER DRYING OUT OUR LOW LEVELS. SUNDAY...SOUTHWEST FLOW ALOFT STRENGTHENS AND WE MAY SEE ISOLATED LATE DAY SHOWERS AND THUNDERSTORMS WITH A SLIGHT INCREASE IN LOW AND MID LEVEL MOISTURE. MONDAY...LOW AMPLITUDE SHORTWAVE TROUGH ALOFT MOVES ACROSS MONTANA AND WYOMING...SENDING A COLD FRONT INTO OUR NORTHERN COUNTIES IN THE AFTERNOON...AND WITH ADEQUATE LOW AND MID LEVEL MOISTURE...WE EXPECT ISOLATED LATE DAY SHOWERS AND THUNDERSTORMS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON) ISSUED AT 404 PM MDT MON AUG 25 2014 VFR PREVAILS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FROM 20Z TO 02Z...PRODUCING LOCALIZED TURBULENCE...MVFR AND ERRATIC WIND GUSTS. 09Z TO 15Z...AREAS OF IFR IN FOG AND LOW CLOUDS AT LARAMIE AND CHEYENNE AND WESTERN NEBRASKA TAF SITES. && .FIRE WEATHER... ISSUED AT 404 PM MDT MON AUG 25 2014 A SERIES OF WEATHER SYSTEMS WILL BRING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TO THE DISTRICT TODAY THROUGH WEDNESDAY. THE BEST CHANCE FOR WETTING RAINS WILL BE DURING THE AFTERNOON AND EVENING HOURS...ALTHOUGH THE POSSIBILITY DOES EXIST FOR SHOWERS TO CONTINUE THROUGH THE OVERNIGHT PERIOD. GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THE STORM ACTIVITY AS WELL. MINIMUM HUMIDITIES WILL REMAIN 30 PERCENT OR HIGHER THROUGH WEDNESDAY...WITH DRIER AND WARMER WEATHER RETURNING THURSDAY THROUGH FRIDAY AS HIGH PRESSURE BUILDS INTO THE AREA. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RJM LONG TERM...RUBIN AVIATION...RUBIN FIRE WEATHER...RJM
Hazardous weather outlook, Aug 25, 2:09 PM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 209 PM MDT MON AUG 25 2014 NEZ019>021-054-055-WYZ101>119-262015- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 209 PM MDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STORMS MAY BECOME STRONG...PRODUCING SMALL HAIL...GUSTY WINDS...AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH THURSDAY. MODERATE TO HEAVY RAIN WILL BE THE MAIN THREAT FROM THUNDERSTORM ACTIVITY THROUGH THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-095-096-262015- DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- 209 PM MDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. LIGHT TO MODERATE RAIN AND OCCASIONAL LIGHTNING WILL BE THE MAIN THREATS FROM THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH THURSDAY. MODERATE TO HEAVY RAIN WILL BE THE MAIN THREAT FROM THUNDERSTORM ACTIVITY THROUGH THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Aug 25, 2:48 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 248 PM MDT MON AUG 25 2014 WYZ115-116-252115- LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY- 248 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ALBANY COUNTY UNTIL 315 PM MDT... AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LARAMIE...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TIE CITY CAMPGROUND... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 306 AND 322. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4148 10528 4128 10529 4121 10565 4138 10571 TIME...MOT...LOC 2049Z 255DEG 38KT 4132 10555 LIEBL
Local storm report, Aug 25, 3:11 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
311 PM MDT MON AUG 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL LARAMIE 41.31N 105.58W
08/25/2014 E1.00 INCH ALBANY WY STORM CHASER
&&
DDEALSpecial weather statement, Aug 25, 3:19 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 319 PM MDT MON AUG 25 2014 WYZ116-117-252145- SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 319 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE COUNTY UNTIL 345 PM MDT... AT 316 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HORSE CREEK...OR 21 MILES NORTHEAST OF LARAMIE...MOVING EAST AT 35 MPH. A SECOND STRONG STORM WAS LOCATED 7 MILES SOUTHWEST OF HORSE CREEK...ALSO MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THESE STORM INCLUDE... IRON MOUNTAIN... HORSE CREEK... && LAT...LON 4161 10497 4135 10493 4127 10528 4154 10527 TIME...MOT...LOC 2118Z 248DEG 30KT 4144 10519 LIEBL
Special weather statement, Aug 25, 3:22 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 322 PM MDT MON AUG 25 2014 WYZ106-115-116-252200- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY- 322 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 400 PM MDT... AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF BOSLER...OR 11 MILES NORTHWEST OF LARAMIE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BALDY PEAK... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4171 10537 4146 10529 4138 10572 4151 10581 TIME...MOT...LOC 2122Z 242DEG 19KT 4146 10568 LIEBL
Special weather statement, Aug 25, 4:12 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 412 PM MDT MON AUG 25 2014 WYZ107-108-118-252245- CENTRAL LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 412 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN PLATTE... NORTHERN LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 445 PM MDT... AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF WHITAKER...OR 28 MILES NORTH OF CHEYENNE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN PLATTE...NORTHERN LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES. && LAT...LON 4176 10460 4156 10441 4143 10477 4154 10483 TIME...MOT...LOC 2212Z 238DEG 26KT 4155 10473 LIEBL
Special weather statement, Aug 25, 4:42 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT MON AUG 25 2014
NEZ019-020-WYZ108-252315-
BANNER NE-GOSHEN COUNTY WY-SCOTTS BLUFF NE-
442 PM MDT MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN...EXTREME
SOUTHWESTERN SCOTTS BLUFF AND EXTREME NORTHWESTERN BANNER COUNTIES
UNTIL 515 PM MDT...
AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF MERIDEN REST AREA...OR 34 MILES
NORTHEAST OF CHEYENNE...MOVING EAST AT 35 MPH. A SECOND STRONG
THUNDERSTORM WAS 10 MILES SOUTHEAST OF HAWK SPRINGS MOVING NORTHEAST
AT NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HAWK SPRINGS...
HAWK SPRINGS RECREATION AREA...
HAWK SPRINGS CAMPGROUND...
LA GRANGE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4156 10406 4157 10457 4171 10461 4190 10406
4151 10402 4151 10405
TIME...MOT...LOC 2241Z 253DEG 40KT 4157 10443
LIEBLThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 51 min |
| Aug 25, 2:48 PM MDT | Special Weather Statement | CYS | Albany | 27 min |
| Aug 25, 2:58 PM MDT | Severe Thunderstorm Warning | CYS | Albany | 32 min |
| Aug 25, 3:19 PM MDT | Special Weather Statement | CYS | Laramie | 26 min |
| Aug 25, 3:22 PM MDT | Special Weather Statement | CYS | Albany | 38 min |
| Aug 25, 4:12 PM MDT | Special Weather Statement | CYS | Laramie | 33 min |
| Aug 25, 4:42 PM MDT | Special Weather Statement | CYS | Goshen | 33 min |
| Aug 25, 5:34 PM MDT | Special Weather Statement | CYS | 26 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.